# SDR 95ZZZX5140

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 7170 · Engine Drains
- Part: Hose
- Part number: 70031E072135
- Condition: Separation
- Location: Exhaust Drain
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING SEPARATION.  NR 2 ENGINE EXHAUST DRAIN HOSE WORN.  REMOVED AND REPLACED.
